# SDR SWAA2014012024214

- Difficulty date: December 23, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 57,020 hours, 45,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mechanism
- Part number: 6550731
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD EXHAUST GATE AFT DRIVE CRANK BEARING LOOSE.  R & R MECHANISM IAW CMM.
